BibTeX record journals/ajc/MojdehAC16

download as .bib file

@article{DBLP:journals/ajc/MojdehAC16,
  author    = {Doost Ali Mojdeh and
               Morteza Alishahi and
               Mustapha Chellali},
  title     = {Trees with the same global domination number as their square},
  journal   = {Australasian J. Combinatorics},
  volume    = {66},
  pages     = {288--309},
  year      = {2016},
  url       = {http://ajc.maths.uq.edu.au/pdf/66/ajc\_v66\_p288.pdf},
  timestamp = {Mon, 28 Jan 2019 08:20:33 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/MojdehAC16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics